# SDR VJ32002F00045

- Difficulty date: May 21, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4A5
- System (JASC): 3600 · Pneumatic System
- Part: Pump
- Part number: IU128006
- Part serial: T35835H
- Condition: Failed
- Location: Vacuum Sys
- Part time: 194 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE INSTRUMENT VACUUM SYSTEM FAIL.  THE AIRCRAFT RETURNED TO MAINTENANCE AND AN INSPECTION OF THE SYSTEM FOUNDED THAT THE ROTOR HAD FROZEN UP AND THE SHAFT HAD SHEARED.  PUMP  WAS REMOVED AND A NEW PUMP INSTALLED.  OPERATIONAL CHECK OF THE SYSTEM CHECKED NORMAL.
